MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501300
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Graft failure (4905)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, the tissue was stretched significantly less than 3:1, the tissue had to be discarded and a new one taken.An additional medical intervention was required.No delay occurred.Due diligence is complete as no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in austria.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d4, g3, g6, h2, h3, h4, h6 and h11.No product was returned or pictures provided; functional, visual, and/or dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There was no additional information associated with this event.

Brand Name
3 TO 1 DERMACARRIER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24168054
Report Number0001526350-2026-00072
Device Sequence Number9113089
Product Code FZW
UDI-Device Identifier00889024372566
UDI-Public(01)00889024372566(17)261018(10)65292843
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501300
Device Lot Number65292843
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown